Chiari malformations (CMs) are structural defects in the cerebellum. The cerebellum is the part of the brain that controls balance. With CM, brain tissue extends into the spinal canal. It can happen when part of the skull is too small, which pushes the brain tissue down. There are several types of CM. One type often happens in children who have neural tube defects. Some types cause no symptoms and don't need treatment. If you have symptoms, they may include
Doctors diagnose CM using imaging tests. Medicines may ease some symptoms, such as pain. Surgery is the only treatment available to correct or stop the progression of nerve damage.
|Wed, 01 Dec 2010 |
After using the Biotenemouthwash and toothpaste my tongue began feeling very sensitive and soar. I had to discontinue this product.
|Wed, 20 Apr 2011 |
I used Biotene Toothpaste for about 2 week and my mouth and cheeks broke out in huge sores, that took several months to heal.
|Mon, 24 Jan 2011 |
I finally realized that Biotene toothpaste and mouthwash was affecting my taste buds. I always felt like I had a film in my mouth. I stopped using Biotene products and my problem went away. I used them for over four years before I figured it out.
|Sun, 23 Jan 2011 |
While using the Biotene gel, my lip, tongue, and gums broke out in sores.
|Sat, 11 Feb 2012 |
I don't have or feel like I have a dry mouth. After visiting the dentist, they suggest I try Biotene because my tongue has cracks in it. I eat and like a lot of spicy foods, but I don't have any medical conditions. I tried the mouth wash and now after a few rinses my tongue feels sore and it is sensitive to eating. Is this common or normal and will this cease after getting use to this product?
|Thu, 22 Dec 2011 |
After using Biotene mouthwash to treat dry mouth, I experienced soreness on my tongue and gums. They felt raw and it was painful to eat. Discontinued use - it took several days for the soreness to go away.
|Wed, 29 Jul 2009 |
|This product cause painful sores in my mouth. Others have reported the same results. What ingredient is causing this? I would like to avoid products that might have the same result.|
|Fri, 19 Nov 2010 |